# SDR REXA2013061901198

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 19,232 hours, 16,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED NEW SERVICEABLE EMERGENCY LIGHT STRIP IAW AMM 33-51-01-400-801.  OPS CHECK OF LIGHT STRIP IAW AMM 33-51-00-710-801.  CHECKED GOOD.
